Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Approximate symmetries and approximate solutions for a multidimensional Landau-Ginzburg equation
1992 (English)In: Journal of Physics A: Mathematical and General, ISSN 0305-4470, E-ISSN 1361-6447, Vol. 25, no 18, p. 1095-1103Article in journal (Refereed) Published
Abstract [en]

The authors give the approximate symmetries for the multidimensional Landau-Ginzburg equation delta 2u/ delta x2i+ delta u/ delta x4=a1+a2u+ in un where n in R and 0( in <

Place, publisher, year, edition, pages
1992. Vol. 25, no 18, p. 1095-1103
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-4287DOI: 10.1088/0305-4470/25/18/002Local ID: 235d6760-5a11-11dc-8a1d-000ea68e967bOAI: oai:DiVA.org:ltu-4287DiVA, id: diva2:977151
Note

Upprättat; 1992; 20070903 (ysko)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-03-08Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Euler, NorbertShul'ga, Marianna W.

Search in DiVA

By author/editor
Euler, NorbertShul'ga, Marianna W.
In the same journal
Journal of Physics A: Mathematical and General
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf